MAUDE Adverse Event Report: ARTHROCARE CORP. WEREWOLF RF 20000 CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. WEREWOLF RF 20000 CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 72290105
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during setup or inspection for an arthroscopy procedure, the werewolf rf 20000 controller had a turret popped out, it was popped back in to allow opening and closing of the device.The wand was not recognized by device, however, the wand worked fine when used with a different console.The procedure was completed with a backup device with no patient injury.A delay equal to or less than 30 minutes was reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A visual inspection observed the warranty seal is broken.A functional evaluation revealed no issues.The unit was opened and found no issues.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.No containment or corrective actions are recommended at this time.

Brand Name
WEREWOLF RF 20000 CONTROLLER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key11646824
Report Number3006524618-2021-00459
Device Sequence Number11487799
Product Code GEI
UDI-Device Identifier00885556624890
UDI-Public00885556624890
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72290105
Device Catalogue Number72290105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date04/11/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1